# SDR 2016FA0000107

- Difficulty date: March 3, 2016
- Submitted: March 3, 2016
- Operation: General aviation
- Aircraft: N785SP
- Make and model: Cessna 172S
- Aircraft serial: 172S08712
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 07170246
- Condition: Faulty
- Location: Pax Door
- Component: 0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REPLACEMENT AND RECEIPT OF NEW ,FG EXTERIOR CABIN DOOR LATCH ASSEMBLY PN 0717023-3, IT WAS DISCOVERED THAT PN 0717024-6, PUSHROD WAS INSTALLED INCORRECTLY AT FACTORY 180 DEGREE FROM CORRECT POSITION FOR PROPER STRIKING OF AFT DOOR POST.  MECHANIC WAS ABLE TO HAVE ASSEMBLY PARTIALLY DISASSEMBLED TO CORRECT THE PROBLEM.
